# SDR DXTA2023101397900

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 13,840 hours, 9,339 cycles
- System (JASC): 5270 · Door Warning System
- Part: Position Switch
- Part number: NI10G18KAN6X
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 7000 FEET THE CABIN DOOR OPEN AMBER MESSAGE ILLUMINATED. UPON LANDING THE SIGHT GAUGES SHOWED THE HASH MARKS THAT'S THE PINS WERE IN PLACE.  VERIFIED INTERNAL DOOR SWITCHES WERE GAPPED PER THE AMM, VERIFIED THE DOOR LOCK PIN PROX SWITCH GAPPED CORRECTLY.  REMOVED INTENNITTENT SWITCH AND INSTALLLED NEW PROX SWITCH,  OPS CHECK. GOOD NO DEFECTS NOTED. FOUND AN INCORRECT NUMBER OF SHIMS INSTALLED ON THE FORWARD DOOR POSITION SWITCH AND AFT DOOR GUIDE BLOCK. REMOVED THE EXTRA SHIM FROM THE AFT DOOR GUIDE BLOCK AND INS1I'LLLED UNDER THE FORWARD DOOR POSITION SWITCH . OPS CHECK SATISFACTORY. WORK PERFORMED IAW AMM 52-10-00, 52-70-00, 52-10-20, 25-20-30, IPC 52-10-00 FIGURE 3 AND 52-70-00 FIGURE 1.
